Division points on semi-abelian varieties.

Michael McQuillan

Inventiones mathematicae (1995)

  • Volume: 120, Issue: 1, page 143-160
  • ISSN: 0020-9910; 1432-1297/e

How to cite


McQuillan, Michael. "Division points on semi-abelian varieties.." Inventiones mathematicae 120.1 (1995): 143-160. <http://eudml.org/doc/144272>.

author = {McQuillan, Michael},
journal = {Inventiones mathematicae},
keywords = {integral points on varieties; semi-abelian varieties},
number = {1},
pages = {143-160},
title = {Division points on semi-abelian varieties.},
url = {http://eudml.org/doc/144272},
volume = {120},
year = {1995},

AU - McQuillan, Michael
TI - Division points on semi-abelian varieties.
JO - Inventiones mathematicae
PY - 1995
VL - 120
IS - 1
SP - 143
EP - 160
KW - integral points on varieties; semi-abelian varieties
UR - http://eudml.org/doc/144272
ER -

Citations in EuDML Documents

  1. Dragos Ghioca, Thomas Tucker, Michael E. Zieve, The Mordell–Lang question for endomorphisms of semiabelian varieties
  2. Élisabeth Bouscaren, Théorie des modèles et conjecture de Manin-Mumford
  3. E. Bombieri, U. Zannier, Heights of algebraic points on subvarieties of abelian varieties
  4. Matthew H. Baker, Kenneth A. Ribet, Galois theory and torsion points on curves
  5. Antoine Chambert-Loir, Points de petite hauteur sur les variétés semi-abéliennes
  6. Gaël Rémond, Autour de la conjecture de Zilber-Pink

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.